Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 22, Issue 1, Summer 1989  pp. 99-107.

Transitive operator algebras on the n-fold direct sum of a cyclic Banach space

Authors: Huriye ├ľnder (Arikan) (1) and Mehmet Orhon (2)
Author institution:(1) Mathematics Department, Middle East Technical University, Ankara, Turkey.
(2) Mathematics Department, Middle East Technical University, Ankara, Turkey.


Summary: 

Contents    Full-Text PDF